Puss formation on face
I am facing this boils issue since last three months and changed several doctors. Also having puss formation on my face since last one month, after taking medicines also its as it is and paining like hell. After consuming meds and cream there is no effect at all day by day it is increasing.
Like the answers? Chat privately with the doctor of your choice
Thanks for the query. Based on your description it looks like a superficial bacterial infection usually caused by staphylococcus aureus. Sometimes they co-exist with fungal folliculitis.
Kindly consult a dermatologist for exact diagnosis and a precise treatment plan.
ts also important to prevent their relapse once you have got it cured. A decolonization regimen suggested by your doctor will help.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.